Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Involutorial Division Rings with Arbitrary Centers

Abraham A. Klein
Proceedings of the American Mathematical Society
Vol. 34, No. 1 (Jul., 1972), pp. 38-42
DOI: 10.2307/2037891
Stable URL: http://www.jstor.org/stable/2037891
Page Count: 5
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Involutorial Division Rings with Arbitrary Centers
Preview not available

Abstract

It is proved that for an arbitrary field $k$ there exists an involutorial division ring having $k$ as its center.

Page Thumbnails

  • Thumbnail: Page 
38
    38
  • Thumbnail: Page 
39
    39
  • Thumbnail: Page 
40
    40
  • Thumbnail: Page 
41
    41
  • Thumbnail: Page 
42
    42